Tretinoin



Related Terms: Acne, Sunscreen, Chemical Peels, Management Of Acne, Acne Scars, Benzoyl Peroxide, Treatment Of Acne

Recently Answered Questions


How to remove acne black spots?
Query: Hello doctor, I am a 27 year old male. My skin complexion is close to dark and I have been suffering with acne black spots on my face. I tried few creams, but I am not able to get rid of these black spots. I also used lemon juice to cure my black spot, but there is no improvement. Please suggest me...  Read Full »
Dr. Asmeet Kaur Sawhney
Dermatologist

Answer: Hi, Welcome to icliniq.com. I would suggest you to apply Melalite XL cream (Tretinoin) on the black spots at night in minute amounts. Please consult your doctor, discuss with him or her and take the treatment with consent. Continue this for three weeks and revert back. Revert back after three weeks ...  Read Full »
 
Can topical steroid cream help in healing the red spots on my nose?
Query: Hi doctor, I got red patches on my nose after using chemically made facial products while using Retin-A ointment. I have attached pictures. In that, I have used Cerave ointment for healing the marks. Now, I discontinued using Retin-A 0.025 % ointment.  Read Full »
Dr. Kakkar S
Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have gone through the attachment (attachment removed to protect patient identity). Retin-A (Tretinoin) makes the skin sensitive and a scrub or facial may cause dermatitis like this. I suggest you use a moderately potent topical steroid cream like Fluticasone propionat...  Read Full »
 
Which acne cream is causing dry, flaky skin around eyes and burns on cheek?
Query: Hi doctor,Recently I have been prescribed Tretinoin 0.25 cream and Benzaclin gel for my mild acne but ever since I started I have been getting dry and flaky skin around my eyes and mouth and burns on my cheek. Which cream is causing this? And how do I continue using them, if so?  Read Full »
Dr. Shanza Ikram
Dermatologist

Answer: Hi, Welcome to icliniq.com. I have gone through your case. Actually, it is a very common side effect of Tretinoin cream and sometimes Bezclin (Clindamycin and Benzoyl peroxide) also cause it. My opinion is to stop both medicines for a week. If you have severe burning use Hydrocortisone cream onl...  Read Full »
 
Can you please suggest any skin lightening cream?
Query: Hello doctor, Can you please suggest any good skin lightening cream not such that like magical whitening but I meant for healthy skin and color does not matter that much. I have heard about the Golite cream. How is it? Can it be used like other fairness creams? I want to use, Clin shine cream which...  Read Full »
Dr. Yeshwanth Kumar
Dermatologist

Answer: Hi, Welcome to icliniq.com. Start using sunscreen twice daily morning and afternoon over the full face. You can use this cream Clinshine (Hydroquinone, Mometasone, Tretinoin) cream daily at night or else you can go for Rejuglow (Glycolic acid, Salicylic acid, etc.) cream. Take Limcee 500 mg (Vitam...  Read Full »
 
Can I use Nexret gel for anti-aging?
Query: Hi doctor, I am a 35 year old female with borderline oily skin living in a very humid city. Only gel-based products work for my skin. I was wondering if I could start using Nexret gel, as a night treatment for anti-aging and general maintenance on a long-term basis. I have a few sun spots and pimpl...  Read Full »
Dr. Suvash Sahu
Dermatologist

Answer: Hi, Welcome to icliniq.com. I have seen your query and concern. Please attach a picture if possible, for better evaluation. I suggest using Nexret gel (Tretinoin) 0.04 % daily at night, but not on a long-term basis because it can cause hypopigmentation. You can use it for 1 to 2 months, and then yo...  Read Full »
 
I have a horizontal black line on my nose. How do I get rid of that?
Query: Hello doctor, I have a horizontal black line on my nose from the past seven years. During the time of menses, it looks lighter, but on the other days, it looks darker. I applied everything from lemon juice, potato juice, cucumber, kojic cream, etc. But nothing works. What should I do?  Read Full »
Dr. Sandeep Golla
Dermatologist

Answer: Hello, Welcome to icliniq.com. Your concern may be post inflammatory hyper pigmentation or melasma. I suggest you try Lumacip plus (a combination of Fluocinolone topical, Hydroquinone topical and Tretinoin topical) cream. It is a triple combination cream. You can apply the cream on the pigmentation...  Read Full »
 
Which is the best medicine for rosacea?
Query: Hello doctor, I am 32 year old female. My past medical history includes rosacea (15 years), perioral dermatitis (7 years), melasma and hyperpigmentation in the upper cheeks for three years and ADHD. I am currently under Noritate, occasional Elidel during flare up and Adderall 2.5 mg daily. My hyper...  Read Full »
Dr. Gaurang Gupta
Dermatologist

Answer: Hello, Welcome to icliniq.com. Well, here I discuss everything one by one. You had rosacea and for that you were using Noritate (Metronidazole) and Ziana (combination of Clindamycin phosphate and Tretinoin). Since how long you were using these medicines? For rosacea, new creams have come which are b...  Read Full »
 
How do I fade the acne marks without laser treatment?
Query: Hello doctor, I have used Benzoyl peroxide gel for my acne and it has almost cleared. But, the acne left some red marks and blemishes on my cheek. I wanted to fade that redness on my skin. In the past, I used Epiduo gel. Please suggest me a product and guide me to remove that redness without laser ...  Read Full »
Dr. Bharatesh Devendra Basti
Dermatologist

Answer: Hi, Welcome to icliniq.com. There is redness and some pus filled acne too (attachment removed to protect patient identity). Use cleanser like Cetaphil to wash face. Apply either Retin-A gel (Tretinoin) or Benzoyl peroxide gel in night and Clindamycin gel in the morning. Use sunscreen like Shade lot...  Read Full »
 
How can I treat keratosis pilaris on the arms?
Query: Hello doctor, I am 30 years old male. My skin complexion is fair. I have keratosis pilaris on both upper arms. I am using Clindac A (Clindamycin phosphate topical solution) once daily for last one month as per my local dermatologist's advice. However, there is no improvement. How can I treat kera...  Read Full »
Dr. Rashmi Singh
Dermatologist

Answer: Hi, Welcome to icliniq.com. Clindac A has not much role in keratosis pilaris according to my opinion. If you have acne, it will help in alleviating it. I suggest you use topical Tretinoin 0.04% over the affected area at night and urea based moisturizer during the day. It will take few months to r...  Read Full »
 
How can stretch marks be cured?
Query: Hi doctor, I am 21 years old. My main concern is, I have a lot of stretch marks on my body. I had them on my shoulder and thighs since I was 10 years old. Now, I have them even on my belly and biceps area. For the past three months, I have been working out. I do not feel it is because of working ou...  Read Full »
Dr. Asmeet Kaur Sawhney
Dermatologist

Answer: Hi, Welcome to icliniq.com. I have checked the photographs (attachment removed to protect patient identity) and noticed that you have a lot of old stretch marks on your shoulders and abdomen. I would suggest you start topical application of Tretinoin cream 0.1% on the stretch marks daily at night...  Read Full »
 
 
 

 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Do you have a question on Tretinoin? We have medical experts to help you right away.

Ask a Doctor Online Now!